# SDR 08FDEA02149

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Part number: A5797149920090
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RT WING OUTBD FLAP MAIN SKIN   UNDER RUB STRIP BETWEEN RIB NR 2 AND RIB NR 3, 4.4 IN FWD OF REAR SPAR MEASURING 13 IN BY 11.8 IN REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT OUTER SKIN REPAIR ON RT WING OUTBD FLAP UPPER SKIN BETWEEN RIB NR 2 AND RIB NR 3 IAW A310-200 SRM 57-53-10, FIG 210.  THIS IS AN AIRBUS REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
